MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MON 5.5MM TRC W/BODY, 60MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MON 5.5MM TRC W/BODY, 60MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Catalog Number 177440060
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d2: additional procodes: kwp, mni.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer.Review/investigation.E3: reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent a spinal fusion (l5-il) for pelvic fracture on (b)(6) 2024.In the surgery, the set screw was stripped during placement and final fastening of the implant in question.A set screw of another size was used, but it too, was stripped.The final fastening was done with the third set screw.The surgery was completed successfully with no surgical delay.Patient was stable.This report is for a mon 5.5mm trc w/body, 60mm.This is report 1 of 2 for (b)(4).

Brand Name
MON 5.5MM TRC W/BODY, 60MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19805947
Report Number1526439-2024-01902
Device Sequence Number18016597
Product Code MNH
UDI-Device Identifier10705034061863
UDI-Public(01)10705034061863(11)170504(10)TI0725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number177440060
Device Lot NumberTI0725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown